On G 2 -manifolds
Annales mathématiques Blaise Pascal, Volume 1 (1994) no. 1, pp. 27-42.
@article{AMBP_1994__1_1_27_0,
     author = {Kobotis, A. and Xenos, Ph.J.},
     title = {On $G_2$-manifolds},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {27--42},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {1},
     number = {1},
     year = {1994},
     zbl = {0804.53047},
     mrnumber = {1275215},
     language = {en},
     url = {http://www.numdam.org/item/AMBP_1994__1_1_27_0/}
}
TY  - JOUR
AU  - Kobotis, A.
AU  - Xenos, Ph.J.
TI  - On $G_2$-manifolds
JO  - Annales mathématiques Blaise Pascal
PY  - 1994
DA  - 1994///
SP  - 27
EP  - 42
VL  - 1
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - http://www.numdam.org/item/AMBP_1994__1_1_27_0/
UR  - https://zbmath.org/?q=an%3A0804.53047
UR  - https://www.ams.org/mathscinet-getitem?mr=1275215
LA  - en
ID  - AMBP_1994__1_1_27_0
ER  - 
%0 Journal Article
%A Kobotis, A.
%A Xenos, Ph.J.
%T On $G_2$-manifolds
%J Annales mathématiques Blaise Pascal
%D 1994
%P 27-42
%V 1
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1994__1_1_27_0
Kobotis, A.; Xenos, Ph.J. On $G_2$-manifolds. Annales mathématiques Blaise Pascal, Volume 1 (1994) no. 1, pp. 27-42. http://www.numdam.org/item/AMBP_1994__1_1_27_0/

[1] A. Gray and L. Vanhecke, Almost Hermitian manifolds with constant holomorphic sectional curvature, Časopis pro pěstováni mat. 104 (1979), 170-179. | MR | Zbl

[2] L. Hervella and E. Vidal, Nouvelles géométries pseudo-Kählériennes G1 et G2, C.R. Acad. Sci. Paris, I Math. t.283, Série A(1976), 115-121. | MR | Zbl

[3] S. Kobayashi - K. Nomizu, Foundations of differential geometry, J. Wiley, New York, 1969. | MR | Zbl

[4] S. Sawaki and K. Sekigawa, Almost Hermitian manifolds with constant holomorphic sectional curvature, J. Differential Geom. 9(1974), 123-134. | MR | Zbl

[5] L. Vanhecke, Some almost Hermitian manifolds with constant holomorphic sectional curvature, J. Differential Geom. 12(1977), 461-471. | MR | Zbl